... to Eliquis 2.5 msg twice daily. Will my hair grow back and get thicker while taking Eliquis. My hair is falling out by the handful, and it’s so thin. I’m 52 yrs old and had a blood clot in the jugular vein coming out of the brain causing me to have a major stroke. But my hair falling out and thinning is given me so much anxiety.
I had a DVT and massive PE in Feb 2018. I am on Eliquis 5mgs twice daily. I had hair loss for the first 3-4 months. Even though I have thick hair it was getting pretty scary. It seem to have nearly stopped an my hair seems to be growing back. If it didn't stop, my doctor said he could have changed me to a new med. Hope that helps.
I have exactly the same question. I am a 57 year old female and I on 5mg of Eliquis twice daily following multiple pulmonary emboli and I too have had thinning and hair loss. Will reducing the dose help?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.